MAUDE Adverse Event Report: RICHARD WOLF GMBH (GERMANY) FLEXIBLE FIBER-URETHRO-CYSTOSCOPE

RICHARD WOLF GMBH (GERMANY) FLEXIBLE FIBER-URETHRO-CYSTOSCOPE
Model Number 7305.001
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned as of 02/07/2017.An rma number was issued to the customer and the investigation will follow.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
A piece of the scope fell off and into the patient during a procedure.Rwmic contact the facility, a summary of the event is as follows: the scope came down from the procedure tagged by the surgeon, dr.(b)(6), noting that a piece fell off from the scope during the procedure and was retrieved from the patient with use of a rigid scope.No patient injury.Some delay in the procedure in order to retrieve the scope piece.
 
Event or Problem Description
Follow up #1.
 
Additional Manufacturer Narrative
Richard wolf medical instruments corporation (rwmic) is the importer of device, not the manufacturer (initial report).Device not returned for evaluation/investigation.Facility suspects foreign object that fell off scope is a piece of epoxy due to the shape of object matching the missing epoxy on the device.Mfr date - 07oct2014 date sold - 06sep2015 service dates - 15mar2016 & 05jan2017 facility was contacted several times, via email and phone, in an effort gather additional/missing information as well as request the return of device.No response as of 03jan2018.Rwmic considers this matter closed.However, in the event rwmic receives any additional information a follow up report will be submitted to fda.

Brand Name
FLEXIBLE FIBER-URETHRO-CYSTOSCOPE
Common Device Name
URETHRO-CYSTOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH (GERMANY)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6308281
Report Number1418479-2017-00002
Device Sequence Number1407828
Product Code FBO
UDI-Device Identifier04055207013656
UDI-Public04055207013656
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2017
Report Date (Section F) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7305.001
Device Catalogue Number7305.001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer01/04/2018
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by Manufacturer02/03/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/04/2018